Winter Storm, Lincoln
- When
- February 20, 12:00 PM CST to February 21, 4:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- Public
- Coordinates
- 45.338, -89.735 (the zone’s center; the record gives no point)
A potent storm system moved out of the Rockies and across the nation's mid-section into Iowa and Illinois on February 20-21. Abundant moisture ahead of this storm led to the development of snow across central and east-central Wisconsin during the day February 20th.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
A potent storm system moved out of the Rockies and across the nation's mid-section into Iowa and Illinois on February 20-21. Abundant moisture ahead of this storm led to the development of snow across central and east-central Wisconsin during the day February 20th. Thunder and lightning was reported with the heavy snow in several locations during the afternoon and evening at the height of the storm.
Very dry Canadian air, which moved into far northeast Wisconsin from the north, prevented much, if any snow, to fall there. This resulted in a large gradient of snowfall across the region. Twenty-four hour snowfall totals generally ranged from 8 to 12 inches along and near Highway 29 from Wausau to Green Bay.
An upper level low pressure system, which lagged behind the surface storm center, produced another 2 to 4 inches of snow on February 21, bringing two-day storm totals to 13.9 inches at Green Bay (Brown Co.) and 13.0 inches at Appleton (Outagamie Co.). All time two-day February snowfalls were broken at Wausau (Marathon Co.) with 13.5 inches and Stevens Point (Portage Co.) with 15.8 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Feb 20, 4:14 AM CST, 7 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CST SUN FEB 20 2011 .SHORT TERM...TODAY THROUGH MONDAY...MAIN FCST CONCERN IS THE WINTER WX HEADLINES. WV IMAGERY SHOWED A LARGE UPPER TROF MOVG ACROSS THE ROCKIES... WITH A 150 KT JET STREAK MOVG THROUGH THE FOUR CORNERS REGION EARLY THIS MORNING. AN 850 MB WARM FRONT WAS LIFTING NORTH THROUGH NEBRASKA...IOWA AND CENTRAL IL...WITH ELEVATED CONVECTION FIRING ALONG IT AS A 40-50 KT LOW-LEVEL JET ASCENDED THE FRONTAL ZONE. REGION RADAR MOSAIC SHOWED THE PCPN FOCUSED ALONG AND NORTH OF THE H8 WARM FRONT...AND JUST APPROACHING FAR SW WI. OVER GRB CWA...ONLY MID/HIGH LEVEL CLOUDS WERE NOTED. BASED ON CURRENT RADAR TRENDS...AND MODEL RH TIMESECTIONS SHOWING A LOW-LEVEL DRY LAYER LINGERING OVER C/NE WI EARLY THIS MORNING... HAVE DECIDED TO DELAY THE START TIME OF THE WINTER WX HEADLINES BY 3-6 HOURS. MODELS STILL SHOW IMPRESSIVE DYNAMICS DEVELOPING OVER GRB CWA...WITH COUPLED UPPER JETS AND STRONG/DEEP MID-LEVEL FRONTOGENETIC FORCING OVER THE REGION DURING THE AFTERNOON/EVENING HOURS. AM SOMEWHAT CONCERNED THAT CONVECTION TO OUR SOUTH WILL CUT OFF SOME OF OUR MOISTURE TRANSPORT THIS AFTERNOON AND EARLY EVG...SO BACKED OFF AN INCH OR TWO ON OUR SNOWFALL TOTALS FOR THE EVENT. AM ALSO CONCERNED THAT WEAK DRY SLOTTING SHOWN BY A FEW MODELS OVER OUR FAR SOUTHERN COUNTIES TONIGHT MAY DECREASE THE SNOW...OR EVEN BRIEFLY REMOVE THE ICE FROM THE COLUMN...LEADING TO A PERIOD OF FREEZING RAIN. NEEDLESS TO SAY... THERE ARE STILL SOME UNKNOWNS THAT MAY NEED TO BE ADDRESSED AS THE EVENT UNFOLDS. IN GENERAL...KEPT THE WINTER WX ADVISORIES ACROSS THE FAR NORTH... AND WINTER STORM WARNINGS FOR THE REST OF THE CWA. WILL DROP SNOW TOTALS TO 7 TO 11 INCHES IN THE WARNING AREA TO ACCOUNT FOR SOME OF THE CONCERNS MENTIONED ABOVE. KEPT THE END TIME FOR THE FOX VALLEY...BAYSHORE...LAKESHORE AREAS UNTIL 18Z MONDAY...TO ACCOUNT FOR EXPECTED BLOWING/DRIFTING DUE TO STG NE WINDS FUNNELING DOWN THE BAY AND OFF THE LAKE. LOCAL BLIZZARD CONDITIONS ARE PSBL TONIGHT. EXPECT THE SNOW TO GRADUALLY TAPER OFF FROM THE NORTH LATE TONIGHT INTO MONDAY. HOWEVER...AN UPPER LEVEL LOW PASSING TO OUR SOUTH WILL KEEP SOME LIGHT SNOW IN THE FCST OVER C/EC WI THROUGH THE DAY. WILL NEED TO KEEP AN EYE ON THIS FEATURE... AS IT COULD PRODUCE MORE SNOW THAN WE'RE CURRENTLY FORECASTING OVER OUR SOUTHERN COUNTIES. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY COLD NORTHEAST FLOW OFF OF LAKE MICHIGAN WILL BRING A CHANCE OF SNOW SHOWERS TO THE LAKE MICHIGAN SHORELINE MONDAY NIGHT. SOME QUESTIONS LINGER ABOUT THE DRY AIR AT 850MB TO SUSTAIN MORE THAN LIGHT SNOW SHOWER ACTIVITY. FLOW TURNS TO THE SOUTH LATE MONDAY NIGHT. ON TUESDAY...HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN WITH WITH BELOW NORMAL TEMPERATURES. COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT...BRINGING A CHANCE OF RAIN OR SNOW TO THE REGION. SOUNDING INDICATED BEST CHANCE FOR RAIN WILL BE ACROSS CENTRAL AND NORTHEAST WISCONSIN. ATTENTION THEN TURNS TO THE POTENTIAL WINTER STORM THAT WILL AFFECT THE REGION THURSDAY AND THURSDAY NIGHT. LATEST MODEL RUNS OF THE GFS/ECMWF TAKE THE SYSTEM SOUTH OF THE AREA WITH LITTLE OR NO PRECIPITATION ACROSS THE AREA. THE CANADIAN CONTINUE TO BRING SYSTEM INTO THE REGION WITH AN ACCUMULATING SNOWFALL TO THE SOUTHEAST TWO THIRDS OF THE FORECAST AREA. PER COORDINATION WITH SURROUNDING OFFICES...LOWERED POPS CONSIDERABLY THURSDAY NIGHT. I AM SURE WITH LATER RUNS..THIS SYSTEM WILL TREND FURTHER NORTH TO CLIP OUR FORECAST AREA. WEAK DISTURBANCES WILL MOVING THROUGH THE MEAN FLOW FRIDAY INTO SATURDAY...BRINGING SMALL CHANCES FOR LIGHT SNOW. DID LOWER TEMPERATURES A FEW DEGREES AT THE END OF NEXT WEEK AS GFS/ECMWF INDICATED A CHUNK OF ARCTIC AIR MOVING ALONG THE CANADIAN BORDER. && .AVIATION...SNOW WILL BE A LITTLE SLOWER TO ARRIVE THIS MORNING THAN PREVIOUSLY THOUGHT...BUT CONDITIONS ARE STILL EXPECTED TO RAPIDLY DETERIORATE FROM SW TO NE DURING THE LATE MORNING AND EARLY AFTERNOON. LOOK FOR MVFR/IFR CIGS...AND VSBYS DROPPING TO 1/2SM-1SM IN MOST PLACES. LOCALLY HEAVY SNOW IS EXPECTED THIS AFTERNOON AND EVENING. THERE IS A SMALL THREAT OF FREEZING RAIN SOUTH OF A LINE FROM ISW TO MTW TONIGHT. STRONG GUSTY NE WINDS IN THE FOX VALLEY/LKSHR AREAS WILL CAUSE EXTENSIVE BLOWING AND DRIFTING SNOW. && .MARINE...UPGRADED THE GALE WATCH TO A WARNING FROM 21Z/SUN TO 21Z/MON. NE WINDS WILL INCREASE AS LOW PRESSURE MOVES FROM SOUTHERN IOWA INTO CENTRAL IL TONIGHT...WITH GUSTS EXCEEDING GALE FORCE FOR AN EXTENDED PERIOD. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 9 AM THIS MORNING TO NOON CST MONDAY FOR WIZ038>040-048>050. WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM CST MONDAY FOR WIZ030-031-035>037-045. WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST MONDAY FOR WIZ018>021. WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST MONDAY FOR WIZ005-010>013. WINTER STORM WARNING FROM NOON TODAY TO NOON CST MONDAY FOR WIZ022-073-074. && KIECKBUSCH/ECKBERG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1125 AM CST SUN FEB 20 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1125 AM CST SUN FEB 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT TRAVEL CONDITIONS WILL BECOME HAZARDOUS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS AFTERNOON...THEN OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN STARTING MID TO LATE AFTERNOON. WINTER WEATHER ADVISORIES OR WINTER STORM WARNINGS HAVE BEEN POSTED FOR ALL OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN TODAY AND TONIGHT. WINTER STORM WARNINGS WILL REMAIN IN EFFECT UNTIL NOON ALONG HIGHWAY 41 EAST TO THE LAKE. A STRONG WINTER STORM WILL PRODUCE SIGNIFICANT SNOW ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS AFTERNOON INTO MONDAY. UP TO 5 INCHES OF NEW SNOWFALL IS EXPECTED BY LATE AFTERNOON WITH A STORM TOTAL RANGING FROM 8 TO 12 INCHES BY NOON MONDAY. FOR NORTH CENTRAL AND FAR NORTHEAST WISCONSIN...UP TO 3 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON DUE TO THE LATER START WITH A STORM TOTAL FROM 5 TO 8 INCHES BY NOON MONDAY. IN ADDITION TO THE SNOW...INCREASING NORTHEAST TO EAST WINDS WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW LATE THIS AFTERNOON AND CONTINUING TONIGHT. NEAR BLIZZARD CONDITIONS ARE POSSIBLE TONIGHT ACROSS NORTHEAST WISCONSIN...ESPECIALLY ALONG AND EAST OF HIGHWAY 41. TRAVEL IS NOT RECOMMENDED THIS AFTERNOON AND TONIGHT ACROSS NORTHEAST WISCONSIN AS WEATHER CONDITIONS DETERIORATE AND BECOME EXTREMELY HAZARDOUS. FOR THE LATEST INFORMATION ON THE WINTER STORM...PLEASE SEE THE LATEST WINTER STORM PRODUCT FOR THE LATEST DETAILS ON THIS WINTER STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE INTO MONDAY MORNING ACROSS NORTHEAST WISCONSIN. GUSTY NORTHEAST WINDS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW AND WILL CREATE NEAR BLIZZARD CONDITIONS AT TIMES EARLY MONDAY MORNING. CONDITIONS SHOULD GRADUALLY IMPROVE LATE MONDAY MORNING AS WINDS GRADUALLY SUBSIDE. IF YOU ARE HEADING TO THE AIRPORT...CALL AHEAD TO THE GET THE LATEST INFORMATION ON YOUR FLIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS AND WIND GUSTS OVER 40 MPH THIS AFTERNOON THROUGH MONDAY MORNING. LMZ521-522-541>543-211200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1125 AM CST SUN FEB 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTHEAST GALES ARE EXPECTED LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHERLY GALES ARE EXPECTED TO DIMINISH ON MONDAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CST SUN FEB 20 2011 WIZ030-035>037-045-048-201900- MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...OSHKOSH 951 AM CST SUN FEB 20 2011 ...SNOW ARRIVING BY NOON... A SIGNIFICANT WINTER STORM SLOWING TRACKING ACROSS THE UPPER MIDWEST WILL BRING HEAVY SNOW TO CENTRAL WISCONSIN STARTING THIS MORNING AND CONTINUING INTO MONDAY. UP TO 5 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON WITH ADDITIONAL 5 TO 7 INCHES TONIGHT INTO MONDAY. THE SNOW MAY BRIEFLY MIX WITH SLEET THROUGH EARLY AFTERNOON WITH AN ISOLATED THUNDERSTORM ALSO POSSIBLE. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ031-038-039-049-050-201900- SHAWANO-OUTAGAMIE-BROWN-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...CHILTON... TWO RIVERS 951 AM CST SUN FEB 20 2011 ...SNOW ARRIVING BETWEEN 1100 AM AND 100 PM TODAY... A SIGNIFICANT WINTER STORM SLOWING TRACKING ACROSS THE UPPER MIDWEST WILL BRING HEAVY SNOW TO EAST CENTRAL WISCONSIN STARTING AROUND THE NOON HOUR AND CONTINUING INTO MONDAY. UP TO 4 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON WITH ADDITIONAL 6 TO 8 INCHES TONIGHT INTO MONDAY. THE SNOW MAY BRIEFLY MIX WITH SLEET THIS AFTERNOON WITH AN ISOLATED THUNDERSTORM ALSO POSSIBLE. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW WITH NEAR BLIZZARD CONDITIONS AT TIMES. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ018>020-201900- LINCOLN-LANGLADE-MENOMINEE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA 951 AM CST SUN FEB 20 2011 ...SNOW DEVELOPING THIS AFTERNOON... A SIGNIFICANT WINTER STORM SLOWING TRACKING ACROSS THE UPPER MIDWEST WILL SPREAD SNOW INTO LINCOLN...LANGLADE AND MENOMINEE COUNTY THIS AFTERNOON AND CONTINUE INTO MONDAY. UP TO 3 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON WITH ADDITIONAL 4 TO 7 INCHES TONIGHT INTO MONDAY. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ021-022-040-073-074-201900- NORTHERN OCONTO-DOOR-KEWAUNEE-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...CRIVITZ 951 AM CST SUN FEB 20 2011 ...SNOW DEVELOPING THIS AFTERNOON... A SIGNIFICANT WINTER STORM SLOWING TRACKING ACROSS THE UPPER MIDWEST WILL BRING SNOW TO NORTHEAST WISCONSIN STARTING EARLY THIS AFTERNOON. THE SNOW WILL BECOME HEAVY AT TIMES LATER THIS AFTERNOON AND WILL CONTINUE INTO MONDAY. BETWEEN 7 TO 12 INCHES OF SNOW IS EXPECTED BY NOON MONDAY. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW WITH NEAR BLIZZARD CONDITIONS AT TIMES. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ005-010>013-201900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 951 AM CST SUN FEB 20 2011 ...SNOW DEVELOPING THIS AFTERNOON... A SIGNIFICANT WINTER STORM SLOWING TRACKING ACROSS THE UPPER MIDWEST WILL BRING SNOW TO NORTHERN WISCONSIN STARTING EARLY THIS AFTERNOON AND WILL CONTINUE INTO MONDAY. THE SNOW WILL BE HEAVY AT TIMES WITH TOTAL SNOWFALL ACCUMULATIONS OF 5 TO 7 INCHES OF SNOW EXPECTED BY NOON MONDAY. NORTHEAST WINDS INCREASING TO 15 TO 25 MPH TONIGHT WILL PRODUCE SOME BLOWING AND DRIFTING SNOW. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER WEATHER ADVISORY IS IN EFFECT. TDH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1047 AM CST SUN FEB 20 2011 WIZ030-035>037-045-048-201900- MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...OSHKOSH 1047 AM CST SUN FEB 20 2011 ...HEAVY SNOW SPREADING INTO CENTRAL WISCONSIN... A SIGNIFICANT WINTER STORM TRACKING ACROSS THE UPPER MIDWEST WILL SPREAD HEAVY SNOW INTO CENTRAL WISCONSIN THIS MORNING AND WILL CONTINUE INTO MONDAY. UP TO 5 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON WITH ADDITIONAL 5 TO 7 INCHES TONIGHT INTO MONDAY. THE SNOW MAY BRIEFLY MIX WITH SLEET THROUGH EARLY AFTERNOON WITH AN ISOLATED THUNDERSTORM ALSO POSSIBLE. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ031-038-039-049-050-201900- SHAWANO-OUTAGAMIE-BROWN-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...CHILTON... TWO RIVERS 1047 AM CST SUN FEB 20 2011 ...SNOW ARRIVING BETWEEN 1100 AM AND 100 PM TODAY... A SIGNIFICANT WINTER STORM TRACKING ACROSS THE UPPER MIDWEST WILL BRING HEAVY SNOW TO EAST CENTRAL WISCONSIN STARTING AROUND THE NOON HOUR AND CONTINUING INTO MONDAY. UP TO 4 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON WITH ADDITIONAL 6 TO 8 INCHES TONIGHT INTO MONDAY. THE SNOW MAY BRIEFLY MIX WITH SLEET THIS AFTERNOON WITH AN ISOLATED THUNDERSTORM ALSO POSSIBLE. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW WITH NEAR BLIZZARD CONDITIONS AT TIMES. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ018>020-201900- LINCOLN-LANGLADE-MENOMINEE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA 1047 AM CST SUN FEB 20 2011 ...SNOW DEVELOPING THIS AFTERNOON... A SIGNIFICANT WINTER STORM TRACKING ACROSS THE UPPER MIDWEST WILL SPREAD SNOW INTO LINCOLN...LANGLADE AND MENOMINEE COUNTY THIS AFTERNOON AND CONTINUE INTO MONDAY. UP TO 3 INCHES OF SNOW IS EXPECTED BY LATE AFTERNOON WITH ADDITIONAL 4 TO 7 INCHES TONIGHT INTO MONDAY. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ021-022-040-073-074-201900- NORTHERN OCONTO-DOOR-KEWAUNEE-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...CRIVITZ 1047 AM CST SUN FEB 20 2011 ...SNOW DEVELOPING THIS AFTERNOON... A SIGNIFICANT WINTER STORM TRACKING ACROSS THE UPPER MIDWEST WILL BRING SNOW TO NORTHEAST WISCONSIN STARTING EARLY THIS AFTERNOON. THE SNOW WILL BECOME HEAVY AT TIMES LATER THIS AFTERNOON AND WILL CONTINUE INTO MONDAY. BETWEEN 7 TO 12 INCHES OF SNOW IS EXPECTED BY NOON MONDAY. NORTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH TONIGHT WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW WITH NEAR BLIZZARD CONDITIONS AT TIMES. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER STORM WARNING IS IN EFFECT. WIZ005-010>013-201900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 1047 AM CST SUN FEB 20 2011 ...SNOW DEVELOPING THIS AFTERNOON... A SIGNIFICANT WINTER STORM TRACKING ACROSS THE UPPER MIDWEST WILL BRING SNOW TO NORTHERN WISCONSIN STARTING EARLY THIS AFTERNOON AND WILL CONTINUE INTO MONDAY. THE SNOW WILL BE HEAVY AT TIMES WITH TOTAL SNOWFALL ACCUMULATIONS OF 5 TO 7 INCHES OF SNOW EXPECTED BY NOON MONDAY. NORTHEAST WINDS INCREASING TO 15 TO 25 MPH TONIGHT WILL PRODUCE SOME BLOWING AND DRIFTING SNOW. TRAVEL WILL BECOME HAZARDOUS THIS AFTERNOON AND WILL LINGER INTO MONDAY. A WINTER WEATHER ADVISORY IS IN EFFECT. TDH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1155 AM CST SUN FEB 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM SNOW WAUTOMA 44.06N 89.28W
02/20/2011 M1.3 INCH WAUSHARA WI TRAINED SPOTTER
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CST SUN FEB 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM SNOW COLOMA 44.03N 89.51W
02/20/2011 M1.5 INCH WAUSHARA WI TRAINED SPOTTER
&&The national radar mosaic for the moment the first event began.
17 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2011Every state in 2011This day in weather historyWarnings in Wisconsin, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283721, 283722, 283723, 283724, 283725, 283726, 283727, 283728, 283729, 283730, 283731, 283733, 283734, 283735, 283736, 283737, 283747.